# SDR DXTA2011011804415

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 5,042 hours, 3,461 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: S31771
- Condition: Intermittent
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NLG TOOK 45 SECONDS TO EXTEND AFTER GEAR HANDLE WAS LOWERED.  RED UNLOCK LIGHT WAS ILLUMINATED DURING THAT TIME FRAME.  CHECKED SWITCH ADJUSTMENT & FOUND NOSE UPLOCK SWITCH PLUNGER SWITCH ADJUSTMENT & FOUND NOSE UPLOCK SWITCH PLUNGER BOTTOM OUT.  CHECKED RESISTANCE ON BOTH NOSE UPLOCK & DOWNLOCK SWITCHES & FOUND NORMAL. FOUND UPLOCK SWITCH CONNECTOR & INSIDE SWITCH WET.  R & R NOSE UPLOCK SWITCH WITH NEW IAW 680 MM, CHAP 33-60-00.  PERFORMED GEAR OPS CHECKS & FOUND NORMAL.
